# SDR RYNA201202210012

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 54,226 hours, 27,820 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 7934123521
- Condition: Corroded
- Location: Fuel System
- Part time: 54,226 hours, 27,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) EN ROUTE/CLIMBOUT, APPEARS CENTER FUEL TANK NOT SUPPLING FUEL.  FOUND AFT/CTR BOOST PUMP C/B OPEN (ALL TESTED GOOD PRE-FLT).  COULD NOT VERIFY, FWD/CTR PUMP LEVEL FLIGHT NORMAL.  REMOVED AND REPLACED CENTER WING AFT BOOST PUMP HARNESS IAW SWPM 28-10-01.  LEAK AND OPS CHECK NORMAL IAW 28-20-07.
